Regular readers of my reviews might be starting to think that I have a problem with the amount of painkiller reviews that I write. However I can assure you that I haven't, I just have quite a selection in the medicine cupboard as don't like to run out.
I normally buy painkillers in supermarkets, but after childbirth I got my boyfriend's sister to get me some, and she must have gone to Boots as picked up some of these value health ibuprofen tablets. They cost 35p (or 35 advantage points) for a pack of 16 tablets (200mg) which is cheap, but not quite as cheap as some of the supermarket ones.
I tend to take paracetomol as my first port of call, but follow up with ibuprofen if pain is particularly bad. Or I will start with ibuprofen if the pain is particularly muscular based. After childbirth I was taking both paracetomol and ibuprofen, and found that these tablets worked as well as any others. I am reviewing them now as I found 2 tablets left the other day which I took for the pain of a sore throat (I would normally take paracetomol but these were to hand). They were easy to swallow, but I don't have a problem swallowing tablets.
There are instructions in the packet with lists of side effects and who should avoid this, doseage info (no more than 8 in 24 hours etc) so make sure you read before taking. The packagaing is very simple and not particularly attractive (as you can see from dooyoo's picture), but it doesn't need to be.
These work as well as any of the more expensive brands, so I'm not sure why people buy them unless they have no other options (I have had to at petrol stations before now when no cheaper brands available).
4 out of 5 stars from me.
WHAT ARE THEY?
These are ibuprofen tablets that you take when you are in pain from an injury or a sickness.
WHY DID I BUY THEM?
I bought these only because I needed to buy ibuprofen and I was in Boots collecting a prescription for my husband. I bought them about one year ago but I have still got 2 of the tablets left because they fell behind another product in the cupboard.
WHAT I THINK
I think these ibuprofen are quite good but I think they are very slow to work and I am not happy about that because when I have got pain I would want it to be helped fast and these take alot longer than other ibuprofen. I am happy that they work very good when they have started to work on my pain and the relief lasts for longer than 4 hours and that is good because you can take these only every 4 hours and not any closer together.
I do not think they work very good on fever and paracetamol is better for that anyway, you can take paracetamol with these ibuprofen the same as any but I would say for you to leave a gap between the different drugs so that you can layer the times you take them and get the maximum of the benefit for pain relief.
I took them last time when I had got pain in my knee but they did not do anything and even though I waited for quite a long time I did have to take some different tablets when I saw that these was not going to work.
These cost about 28p for 16 tablets and I think that is value but you should not expect for them to work too fast.
3 Dooyoo Stars.
I absolutely refuse to pay big money for pain relief tablets considering the fact that there are so many of them out there on the market that you can get for very little money and that they all do exactly the same job. Take these Ibuprofen tablets from Boots for example . . .
The packet is a plain white box with red bits on and it is simple and easy to spot. They usually have them buy the tills in the stores - perhaps a good impulse purchase because they think you'll have a headache from all the shopping?!
The packets have 16 plain white tablets in and you can only buy two packets at a time due to the restrictions on selling paracetamol and ibuprofen. They are not suitable for taking if you are pregnant and the recommended dose is one or two tablets every four to six hours, up to a maximum of six in twenty four hours. Each tablet contains 200mg of ibuprofen as well as lactose and sucrose because they are sugar coated.
i really like them for a number of reasons. Firstly they are cheap at only 35 pence for a packet. Still not the cheapest on the market, but cheap enough for the convenience. The are small and round tablets rather than caplets, so I find them much easier to swallow. Plus they aren't too bad to have in your mouth if you do struggle to swallow them because they are sugar coated so you don't get a bitter taste.
They are designed for dental pain, period pain, headaches and neuralgia. Well I can't vouch for the last one but i have used them for all of the first three and have found that they work quickly and effectively and easily as well as the more expensive branded products that are on the market - definitely recommended.
I was having only purchased a bunch of-Value Wellness Ibuprofen from Shoes for 35p's princely amount for 16 drugs I thought I'd check out the drug's background. I'd often linked Nurofen and it in truth it had been found from the investigation supply of Shoes within the 1960s. It became available being a non-prescription treatment and had been first utilized being a remedy for arthritis rheumatoid on prescription in 1969. Shoes was honored the King's Merit for Complex Accomplishment because of its advancement in 1987.
How it could help
Along with an at all times pain killer (it may be used-to minimize problems, physical pain, interval pain, dental pain etc), Ibuprofen could minimize infection, nausea and cold symptoms.
How to Use
Take-two pills. Replicate as vital every 4 hours up to maximum of 6 supplement in almost any twenty four hours.
Does it work?
Like several medications, ibuprofen can fit some individuals however, not. I'm susceptible to headaches and anxiety headaches. For me personally, ibuprofen truly helps. I sensed a frustration while I used to be at the job arriving on today and that I jumped out towards the closest Shoes to obtain anything to aid. I sprang a few tablets after I got in for the workplace and purchased the Worthiness Wellness type of Ibuprofen. Within 20 units the frustration had vanished.
I along with my girl helped her to maneuver property the other day and that I sensed a headache. for me personally dashed down for the nearby Co-op and returned having a box of Nuforen. They worked just as swiftly and as well but at £1.99 charge more than 5 times just as much. Why spend a lot more than you must??
Many people are sensitive to ibuprofen including my mom who once shocked my dad on the road towards the toilet one morning by fainting having obtained some ibuprofen to aid a frustration. Thankfully the paramedics were rapidly about the arena and he or she rapidly got around without any lasting effect that is ill. Obviously she currently employs alternate pain alleviation.
You must likewise not get ibuprofen if you ever endured a stomach ulcer or experienced perforation or any stomach bleeding.
It performs for 35p as well as for me personally is not exceedingly bad value for pain alleviation that is rapid and powerful.
~~~Well who knew?~~~
Having just bought a pack of Value Health Ibuprofen from Boots for the princely sum of 35p for 16 tablets I thought I would look into the history of the drug. I had always associated it with Nurofen but in fact it was discovered by the research arm of Boots in the 1960s. It was first used as a treatment for rheumatoid arthritis on prescription in 1969 and later became available as an over the counter pain relief. Boots was awarded the Queen's Award for Technical Achievement for its development in 1987.
~~~How it can help~~~
As well as an all round pain killer (it can be used to relieve headaches, muscular pain, period pain, dental pain etc), Ibuprofen can reduce inflammation, fever and cold symptoms.
~~~How to Use~~~
Take two tablets with water. Repeat as necessary every 4 hours up to a maximum of 6 tablet in any 24 hours.
~~~Does it work?~~~
Like many medicines, ibuprofen will suit some people but not others. I am prone to tension headaches and migraines. For me, ibuprofen really does help. I felt a headache coming on today while I was at work and I popped out to the nearest Boots to get something to help. I bought the Value Health version of Ibuprofen and popped a couple of pills when I got back to the office. Within 20 minutes the headache had disappeared.
Last week, I was down with my daughter helping her to move house and I felt a headache coming on. My daughter dashed off to the local Co-op for me and came back with a box of Nuforen. They worked just as well and as quickly but at £1.99 cost over 5 times as much. Why pay more than you need to??
Some people are allergic to ibuprofen including my mother who once alarmed my father by fainting on the way to the bathroom one evening having taken some ibuprofen to help a headache. Luckily the paramedics were quickly on the scene and she soon came round with no lasting ill effect. Needless to say she now uses alternative pain relief.
You should also not take ibuprofen if you ever had a stomach ulcer or suffered from any stomach bleeding or perforation.
It works for me and for 35p is exceptionally good value for quick and effective pain relief. I really must get into the habit of having a packet in my handbag just in case.
I find that whenever I have any kind of aches or pains, ibuprofen is always my first choice of pain killers. They seem to work much better than paracetamol and other pain killer tablets, for me personally. When realising I need to stock up on some more for my medicine box I popped into boots and picked up some of their own brand 200mg ibuprofen tablets for around 40p.
These can be used for headaches, backache, migraine, period pain, dental pain, muscular pain, fever and symptoms of cold and flu. Each tablet contains 200mg Ibuprofen. There are also stronger doses available such as 400mg if necessary.
The tablets are packaged in a very plain, basic, red and white box containing 16 tablets and a leaflet with information on how to use, dosage, ingredients and precautions. The tablets themselves are small, white and coated. The fact that they are coated makes them much easier to swallow as they just slide down the throat , which is important as I know lots of people struggle to swallow tablets whole. I have to take these two at a time for them to be be effective and they usually take around 15-20 minutes to start taking effect.
These tablets work brilliantly for me and I would definitely recommend them. They are cheap and work well, what more could you need in a pain killer? Why spend more money on a well known brand when these do the exact same job at a cheaper price?
I am not a person who is loyal to any one brand of painkiller and I do think that over the years I must have tried about every sort out there. Last time I bought a packet of Boots Value Health own brand Ibuprofen tablets was when I was in the Metro Centre in Gateshead at Easter time this year with my daughter. We were looking for a party outfit and we'd been shopping for ages, without much success, and I had one of my screaming headaches. I popped into Bots and picked these up for around 40p, I think, at the time.
The box is very plain and it's basically white with the name on the front and a small sheet of instructions inside, along with 16 small white coated pills. Each tablet contains 200mg of active ingredient and though the instructions say you can take only one if your pain is on the mild side, I personally always have to take 2 of these before they have any noticeable effect on me.
They are small tablets, as I say, and as they are coated I always find that they are very easy to swallow and go down the back of the throat easily. They normally take me anywhere between 20 minutes to half an hour before I notice any effect and then the pain relief just happens slowly, until I suddenly realise that I don't have a headache or a period cramp any more.
They are really a very effective tablet and for me personally, I'd pick these any time over the much ore highly priced branded painkillers (which basically contain the same active ingredients anyway). It's been a little while since I bought any of these but I would certainly have no hesitation in using them again or indeed, recommending them.
These tablets form part of the Value Health range offered by Boots.
These ibuprofen tablets are designed to relieve various pain including muscular, high temperature, period pain, headache and symptoms associated with having a cold or the flu. They cannot be taken by those who have had a stomach ulcer, are allergic to these type of painkillers or if you are pregnant - always read the label. You should consult your doctor if you have certain health issues including asthma.
Each tablet contains 200mg of ibuprofen alongside sucrose and lactose. They can be taken by adults over 12 years of age and the recommended dosage is 1 or 2 tablets up to 3 times in a 24 hour period. It is recommended that you take before or after food.
The tablets are available in packs of 16. The box is very basic in design - white and red with the important product information noted. Inside, you receive an information leaflet which is easy to follow and a foil backed packet of 16 tablets which need popped through.
These ibuprofen tablets can only be bought from Boots the chemist and are priced at 40p for a pack of 16.
When it comes to ibuprofen, I usually buy Nurofen but when I noticed these at 40p a few months ago, I picked up a box from the local (tiny) Boots store just down the road from me. I favour ibuprofen over paracetamol or aspirin for some reason and these represent really good value for money as you would normally pay at least £1.00 for a pack of Nurofen half the size. These shouldn't be taken long term and if you are constantly in pain then definitely see a doctor/dentist etc.
Both myself and fiancé have used these for various reasons. My main use for them has been alternating with paracetamol for period pain which I suffer with quite badly for one week each month. I don't find that paracetamol or ibuprofen on its own to provide enough relief for the serious cramping. The tablets are a white, round and with no markings. They aren't huge - about average for a painkiller and they have a sugar film coating which makes them more pleasant to consume. I find them very easy to swallow as they slip down smoothly leaving no unpleasant taste.
These ibuprofen tablets get to work fairly quickly but perhaps not to the same speed as branded versions. I would say that within 30 minutes, the pain killing effects start to become evident. These tablets are effective at providing my body with the relief it needs to allow to me continue on with my day. I suffer with the occasional headache which starts to subside perfectly fine after taking two of these tablets. They don't provide much relief from a major migraine though - something stronger is definitely needed. If I have really bad toothache, I usually opt for co-codamol as normally painkillers don't touch it but any mild, niggling toothache is relieved quickly with these tablets.
I find ibuprofen best for relieving a high temperature. When I become unwell with a bug, I know that I need to let it run through my system so now try to avoid tablets which try to prevent it (sorry) but the temperature that goes alongside the bug is horrible and I take these tablets to reduce it. I'm actually in bed feeling rotten just now and when I woke up, I was burning up. I took two ibuprofen around an hour ago and find that they have reduced my fever quite a bit. I still feel rotten but I cannot expect two tablets to get rid of every ache and pain in my body at the same time.
I would say that these ibuprofen tablets work effectively for mild to moderate pain. They get to work quickly and provide a few hours relief from discomfort for various pains. For really bad pains, I would choose to alternate with paracetamol for better relief but I do find that these are great for mild pain. I haven't experienced any side effects from taking these tablets and find them to be just as good as Nurofen. I have taken them up to three times per day if pain has been consistent but generally two tablets sorts out any eliminates any pain I have.
I would recommend these tablets as they represent excellent value for money and I see no reason to pay more for standard ibuprofen. I took them on holiday just in case they were needed and carry a pack around with me for pain emergencies.
Thanks for reading :)
I am not really fussy when it comes to purchasing pain relief and as I like to always have a pack of paracetamol and a pack of ibuprofen at home I tend to look to the stores own brands as opposed to brands such as Nurofen which are much more expensive for basically the same product. The pack of ibuprofen I have currently is Boot's value health brand and this is my review of that product.
The Boots value health branded ibuprofen tablets look like a value product when they are sat on the shelf. They come in a thin white and red cardboard box which features simple black writing telling us the product name and such like. On the back of the box information on the uses of the product, how to use and warnings are given in a simple and direct way. Personally I don't mind the fact that the packaging used for this product looks basic and cheap because I would rather pay pennies for a product such as this than have nicer looking packaging and pay pounds personally.
Inside the box you get an instruction leaflet which I never really bother reading anymore because the information I need is on the back of the box and also once you take ibuprofen once you kind of know what you are doing with them anyway! There is also a plastic strip containing sixteen ibuprofen tablets which are held in with a foil back. The tablets are all held on the one strip but if you wanted to take some out with you you could just cut some off if you so desired. I tend to have a spare packet in my work bag as well as one in the medicine box at home anyway.
These tablets are not suitable for children under twelve years of age and adults, the elderly and children over twelve can take one to two of these 200mg ibuprofen tablets up to three times a day as required. You should leave at least four hours in between doses and you should not exceed six tablets in twenty four hours. You are advised to take these tablets with or after food and I would say that this is very good advice because ibuprofen can be quite harsh on the stomach but seems less so if you have had something to eat before or with them. I try to avoid taking these on an empty stomach first thing in the morning.
I find these tablets are quite good at dealing with mild to moderate pain. The tablets can be useful when dealing with things such as backache, toothache, period pain, headaches, migraine or even for cold and flu relief. I find that ibuprofen for me work quicker than paracetamol and feel that bit stronger and so I will turn to these if I am experiencing a more intense kind of pain and they will generally get to work quite quickly, within half an hour, and more often than not will remove my pain. If I am dealing with a more severe pain I tend to opt for the stronger 400mg ibuprofen though.
These tablets cost just 40p for the sixteen tablets and when you compare this to £2.10 for sixteen basic Nurofen tablets you are getting a massive saving! I will continue to buy this brand as it works well and is much cheaper than brand named products.
Thank you for reading my review!
~*~*~ Boots Value Heath Ibuprofen ~*~*~
~ What is it? ~
These are Boots own value branded Ibuprofen tablets. The come in a pack of 16.
Ibuprofen is generally used for fever, pain and inflammatory problems.
~ Price & Availability ~
Being a Boots own brand product these can be bought at Boots stores and again with them being a value product they are a lot cheaper than branded varieties of ibuprofen tablets and cost just 40p a pack, that works out as just 2.5p a tablet - Bargain!
~ When and why I use ibuprofen ~
At a certain time of the month I get really bad period pains, I get really bad cramping in my stomach as well as pains running down the tops of my legs and also back pain and I find that paracetamol alone just doesn't touch the pain so I tend to take paracetamol and ibuprofen together and this does work and I can then carry on with my day as normal ... Until the effects wear off at least!
I also took ibuprofen after having a tattoo done on my foot as it helps with pain and swelling and it certainly did help with that. My foot was really swollen, and I stupidly had it done two weeks before Christmas the year before last, not only did my foot swell up, it was also really sore and painful. Paracetamol wasn't really doing much for me but then I started taking ibuprofen instead as well as rubbing Bepanthen into the tattoo and I found that within a week my foot looked relatively normal again!
I will very rarely buy branded medicines for myself, often opting for cheaper unbranded products and that is how I came to buy these. I have bought them a few times but I am not brand loyal at all and only buy these if I remember I am running low and happen to be in a Boots store.
I find that they work brilliantly, as good as any other brands I have tried, be that branded or other value/cheaper brands. I did start buying Nurofen capsules in Poundland but these were £1 for 8 capsules so this wasn't really good value, where these are just 40p and whilst I realise they are not a liquid filled capsule and they are a simple white tablet they work just as good as the capsules.
I do tend to buy two packs at a time and take around 8 tablets a month so they work out as great value for me.
I also take them if I am feeling unwell or have a migraine along with paracetamol but I do on occasion take them alone for a mild headache and they will cure it in under an hour.
When taking them for period pains I find that I feel almost normal within half hour and the effects last a good 4 hours after taking them. I tend to need them most for the first two days of my period and then find I don't need anything after that.
These Boots Value tablets are brilliant value for money and come in the usual blister packs, they are easy enough to pop out and I find they are easy to swallow with the help of a glass of water. I also tend to take ibuprofen on a full(ish) stomach.
~ Safety ~
Only suitable for children and adults over the age of 12 years.
Each tablet contains 200mg ibuprofen.
Take one to two tablets every four hours, do not exceed six in any 24 hour period.
Do not use if you have ever had stomach bleeding or perforation after taking a non-steroidal anti-inflammatory medicine. Do not use if you have ever had a stomach ulcer, or are allergic to ibuprofen or aspirin.
~ Blurb on Boots.com ~
This product belongs to a group of medicines called non-steroidal anti-inflammatory medicines
which act to relieve pain and reduce inflammation (swelling), they also act to reduce a fever.
It can be used for the relief of headache, rheumatic and muscular pain, pain from non-serious
arthritic conditions, backache, migraine, period pain, dental pain and neuralgia. It can also be used to
reduce fever and relieve the symptoms of colds and flu.
~ Overall ~
I have been very impressed when using these tablets they prove to be a quick and effect way of remedying any pain.
40p well spent.
Thanks for reading :o) x